# SDR UALA2012090404976

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36ABC EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 36ABC IAW MM.  OPS CHECKED GOOD.
